Please use this identifier to cite or link to this item:

Title: On a Limit of Perturbed Conservation Laws with Diffusion and Non-Positive Dispersion
Authors: Bedjaoui, Nabil
Correia, Joaquim M.C.
Mammeri, Youcef
Editors: Shi, Jin
Keywords: diffusion
KdV equation
Burgers’ equation
hyperbolic conservation laws
entropy measure-valued solutions
Issue Date: 2016
Publisher: 2016 International Press, Commun. Math. Sci., Vol. 14, No. 6, pp. 1501-1516, ISSN: 1539-6746
Citation: Nabil Bedjaoui, Joaquim M.C. Correia, Youcef Mammeri; On a limit of perturbed conservation laws with diffusion and non-positive dispersion, Commun. Math. Sci. (2016), Vol. 14, No. 6, pp. 1501-1516, ISSN: 1539-6746
Abstract: We consider a conservation law perturbed by a linear diffusion and a general form of non-positive dispersion. We prove the convergence of the corresponding solution to the entropy weak solution of the hyperbolic conservation law.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
CMSV14-6-2.pdf304.15 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois